# SDR SWAA2015111846184

- Difficulty date: November 2, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 62,211 hours, 49,644 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 1 SLAT CRACKED ON LOWER SURFACE FROM INBD END AT AFT ROW OF FASTENERS.  REPAIRED 1 SLAT IAW SRM.
